# SDR SWIA200413322

- Difficulty date: May 13, 2004
- Submitted: May 21, 2004
- Operation: Air carrier
- Aircraft: N57734
- Make and model: Emb EMB-120ER
- Aircraft serial: 120199
- Aircraft time: 24,166 hours, 31,724 cycles
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Relay
- Condition: Overheated
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: M, B
- Precautionary procedure: O

## Discrepancy

FIRST OFFICER'S HORIZONTAL RIGHT CONSOLE IS VERY HOT TO TOUCH AND HAS A STRONG ELECTRICAL BURNING ODOR.  REPLACED APU STARTER CONTACTOR AND FEEDER PROTECTION RELAY AND MOUNTING BRACKET FOR THE FEEDER PROTECTION RELAY.  APU OPS CHECK GOOD IAW EMB 120 MM 24-30-03 AND 24-52-00.
